# SDR DALA2021071504024

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Bs 1733
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LOOSE RIVET ON FUSELAGE OUTER SKIN STA 1733 15" BELOW HORIZONTAL STABILIZER LOWER SKIN REMOVED DAMAGED SKIN PANEL FROM R/H HORIZONTAL STABILIZER LOWER AREA DUE TO SEVERE GOUGE. EVALUATED FOUND OUT OF LIMITS. INSTALLED NEW PANEL. (LP 1874073)
